# SDR 9713559926

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT SEATS 8, 9, AND 10 INOPERATIVE.  FOUND LOOSE CONNECTION AT POWER SUPPLY UNIT.  TIGHTENED CONNECTION, OPERATIONAL CHECK OK.
